# SDR DL76G090038

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 40,696 hours, 5,842 cycles
- System (JASC): 2420 · AC Generation System
- Part: Bpcu
- Part number: 734285E
- Part serial: 5822
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AFTER RIGHT ENGINE START THE RIGHT GEN TRIPPED OFFLINE.  NO RESTART ATTEMPTED.  DID CK OF BPCU SHOWS RT OPEN PHASE TRIP REMOVED AND REPLACED BPCU PER M/M CKD IDG OIL SERVICE.  OK, RAN ENG.  ALL NORMAL.
